On universal bicompacta of given weight and dimension
Doklady Akademii Nauk, Tome 154 (1964) no. 5, pp. 1042-1043
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_5_a9,
author = {B. Pasynkov},
title = {On universal bicompacta of given weight and dimension},
journal = {Doklady Akademii Nauk},
pages = {1042--1043},
year = {1964},
volume = {154},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_5_a9/}
}
B. Pasynkov. On universal bicompacta of given weight and dimension. Doklady Akademii Nauk, Tome 154 (1964) no. 5, pp. 1042-1043. http://geodesic.mathdoc.fr/item/DAN_1964_154_5_a9/